Abstract and Applied Analysis

Abstract and Applied Analysis / 1996 / Article

Open Access

Volume 1 |Article ID 462936 | https://doi.org/10.1155/S108533759600022X

C. O. Alves, J. V. Concalves, L. A. Maia, "On quasilinear elliptic equations in ", Abstract and Applied Analysis, vol. 1, Article ID 462936, 9 pages, 1996. https://doi.org/10.1155/S108533759600022X

On quasilinear elliptic equations in N

Received15 Sep 1996

Abstract

In this note we give a result for the operator p-Laplacian complementing a theorem by Brézis and Kamin concerning a necessary and sufficient condition for the equation Δu=h(x)uq in N, where 0<q<1, to have a bounded positive solution. While Brézis and Kamin use the method of sub and super solutions, we employ variational arguments for the existence of solutions.

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views99
Downloads384
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.